# SDR ASAA0954968

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,131 hours, 2,379 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 7709
- Condition: Faulted
- Location: Cabin Temp
- Part time: 14,898 hours, 5,060 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON CONT CABIN DURING M/C RECALL.  LIGHT EXTINGUISHES WHEN M/C SYSTEM IS RESET.  INTERROGATED BOTH NR 1 & NR 2 ZONE TEMP CONTROLLERS PER AMM 21 61 00.  ZONE TEMP CONTROLLER NR 1 FAULTED:  CONTROL CABIN ZONE TRIM AIR MOD VALVE.  REMOVED AND REPLACED TRIM AIR MOD VALVE PER AMM 21 61 21.  ETOPS SIG SYSTEM:  PART VERIFIED BY SEAMC, 2DN VALVE IN 2 DAYS.  BOTH ZONE TEMP CONTROLLERS INTERROGATED.  NO FAULTS FOUND.  C/B P6 4 ROW B NUMBER C01167 OPENED AND THEN CLOSED AFTER COMPLETION OF WORK (MIG51A 10202).  NOTIFIED SEAMC.
